# SDR DALA14018941812

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,483 hours, 11,149 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR WEB FOUND CRACKED AT IDG POWER FEEDER CABLE CUTOUT POSITION. C/A NR 1 PYLON UPPER SPAR WEB REPLACED IAW ER/A 521608-14, REV ORIG.
